2017
Том 69
№ 6

All Issues

Quantization of Lyapunov functions

Sharko Yu. V.

Full text (.pdf)


Abstract

For a state of equilibrium of an autonomous system of differential equations, we propose discrete conditions for stability and asymptotic stability in the sense of Lyapunov.

English version (Springer): Ukrainian Mathematical Journal 62 (2010), no. 9, pp 1502-1505.

Citation Example: Sharko Yu. V. Quantization of Lyapunov functions // Ukr. Mat. Zh. - 2010. - 62, № 9. - pp. 1294–1296.

Full text